MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP/REAMER FOR TROCHANTERIC FIXATION NAIL SCREW; TAP BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP/REAMER FOR TROCHANTERIC FIXATION NAIL SCREW; TAP BONE
Catalog Number 357.430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on (b)(6) 2019, the reamer for trochanteric fixation nail screw was broken during reverse logistics audit of the returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Awareness date reported on follow up 1 report as october 15, 2019 but should have been november 15, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record.Device history lot part number: 357.430, synthes lot number: pe01658, supplier lot number: n/a, release to warehouse date: 14 sep 2012, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.H3, h6: investigation summary background: libertas: it was reported that on (b)(6) 2019, the reamer for trochanteric fixation nail screw was broken during reverse logistics audit of the returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.Flow: visual the returned device was found intact.There is nothing found to be broken on the returned device.Hence, the complaint can not be confirmed for the reported broken condition.There are signs of corrosion/rust and the device has normal wear which is consistent with device use.Document/specification review 357_430 rev d & g.Dimensional inspection a dimensional inspection was not performed as no breakage found to the returned device as observed during the visual inspection and it is not relevant to the rusted condition.The complaint is not confirmed.Conclusion: the complaint is not confirmed for broken condition.For rust/corrosion marks on the device, it may be due to the repeated use and servicing during 7+ years lifespan.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TAP/REAMER FOR TROCHANTERIC FIXATION NAIL SCREW
Common Device Name
TAP BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9240288
Report Number2939274-2019-61759
Device Sequence Number160730
Product Code HWX
UDI-Device Identifier10886982196477
UDI-Public(01)10886982196477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.430
Device Lot NumberPE01658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/15/2019
11/19/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/18/2019
11/19/2019
Patient Sequence Number1